Correction to: On isospectral deformations of Riemannian metrics. II. (English) Zbl 0516.53047


53C20 Global Riemannian geometry, including pinching
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
Full Text: Numdam EuDML


[1] R. Kuwabara : On isospectral deformations of Riemannian metrics. II . Comp. Math. 47 (1982) 195-205. · Zbl 0505.53019
[2] C. Barbance : Sur les tenseurs symétriques . C.R. Acad. Sc. Paris 276 (1973) 387-389. · Zbl 0246.53016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.